# SDR AT9900317

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE CENTER AFT FLOOR BOARD BETWEEN AFT LAVATORY AND G-4 CORRODED, CRACKED AND WORNED HAT CHANNELS.  FABRICATED NEW FLOOR BOARD AND HAT CHANNELS, ALODINED, PRIMED AND INSTALLED ALL PARTS AND INSULATION IAW DC9 SRM 51-30-2, 51-10-4, AND DPS 3-40-9.
